# SDR 07FDEA02484

- Difficulty date: July 13, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1501-1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL CAVITY, CORROSION ON LONGERON END FITTING AT STA 1501 TO 1521, LONGERON 49L REMOVED CORROSION ON LONGERON END FITTING AND FOUND TO BE WITHIN LIMITS IAW DC/MD10-10 SRM53-00-01 FIG 1B VOL 1.  ORIGINAL THICKNESS 0.130" MATERIAL LOSS 0.007", MATERIAL REMAINING 0.123".  ALODINED PRIMED AND PAINTED FITTING IAW DC/MD10-10 SRM 51-21-01 VOL 2.
